# SDR AALA20100216TUL06

- Difficulty date: February 16, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N602AN
- Make and model: Boeing 757223
- Aircraft serial: 27053
- Aircraft time: 48,500 hours, 16,588 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVE SKIN CRACKED ON SLAT NUMBER 10 AT OUTBOARD DRIVE TRACK FITTING.  REPAIRED DAMAGE AND INSTALLED EXTERNAL DOUBLER PER AARD 57-43-00-4.
